# SDR CA100301003

- Difficulty date: February 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 49,696 hours
- Engine: Ge CT75A2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 7255163511
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OTBD ELEVATOR HINGE PIN BRACKET FOUND CRACKED AT THE FLANGES THAT HOLD THE BOLT THAT HOLDS THE ELEVATOR HINGE PIN.  THIS IS DUE TO OVERTIGHTENING THE BOLT WHICH BENDS THE TABS, WHICH EVENTUALLY CRACKS THE TABS.
